# SDR UIEA2023011900011

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 141T66651
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A CRACK ON THE WINDOW OF AFT ENTRY DOOR.  REPLACED THE WINDOW OF AFT ENTRY DOOR. AMM 56-31-01-004-001.
